MathSciNet Relay Station
MathSciNet bibliographic data
MR1747895 58J50 (35P15)
Kondratʹev, Vladimir; Shubin, Mikhail Discreteness of spectrum for the Schrödinger operators on manifolds of bounded geometry. The Mazʹya anniversary collection, Vol. 2 (Rostock, 1998), 185–226, Oper. Theory Adv. Appl., 110, Birkhäuser, Basel, 1999.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement